Acta Mathematica

On compact kähler manifolds of nonnegative bisectional curvature, I

Alan Howard, Brian Smyth, and H. Wu

Full-text: Open access

Note

Research partially supported by the National Science Foundation.

Article information

Source
Acta Math., Volume 147 (1981), 51-56.

Dates
Received: 7 November 1979
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485890128

Digital Object Identifier
doi:10.1007/BF02392867

Mathematical Reviews number (MathSciNet)
MR631087

Zentralblatt MATH identifier
0473.53055

Rights
1981 © Almqvist & Wiksell

Citation

Howard, Alan; Smyth, Brian; Wu, H. On compact kähler manifolds of nonnegative bisectional curvature, I. Acta Math. 147 (1981), 51--56. doi:10.1007/BF02392867. https://projecteuclid.org/euclid.acta/1485890128


Export citation

Bibliography

  • Cheeger, J. & Gromoll, D., The splitting theorem for manifolds of nonnegative Ricci curvature. J. Differential Geom., 6 (1971), 119–128.
  • —, On the structure of complete manifolds of nonnegative curvature. Ann. of Math., 96 (1972), 413–443.
  • Goldberg, S. & Kobayashi, S., Holomorphic bisectional curvature. J. Differential Geom., 1 (1967), 225–233.
  • Howard, A. & Smyth, B., Kähler surfaces of nonnegative curvature. J. Differential Geom., 5 (1971), 491–502.
  • Kobayashi, S. & Nomizu, K., Foundations of Differential Geometry, volume II. Interscience Publisher, New York, 1969.
  • Lichnerowicz, A., Géométrie des Groupes de Transformations. Dunod, Paris, 1958.
  • Riemenschneider, O., Characterizing Moiŝezon spaces by almost positive coherent analytic sheaves. Math. Z., 123 (1971), 263–284.
  • Siu, Y. T. & Yau, S. T., Compact Kähler manifolds of positive bisectional curvature. Invent. math., 59 (1980), 189–204.
  • Wolf, J. A., Spaces of Constant Curvature. 4th edition, Publish or Perish, Berkeley, 1977.
  • Wu, H., A remark on the Bochner technique in differential geometry. Proc. Amer. Math. Soc., 78 (1980), 403–408.
  • —, On compact Kähler manifolds of nonnegative bisectional curvature, II, Acta Math., 147: 1–2 (1981).